# SDR CA120717001

- Difficulty date: June 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL135, THE PILOT HEARD A NOISE FROM THE LEFT ENGINE,  THEN NOTICED ENGINE TEMPERATURE INCREASING FAST AND ELECTED TO SHUT THE ENGINE DOWN. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. POST FLIGHT INSPECTION FOUND FRACTURED TURBINE BLADES AND A BROKEN OIL TUBE LEADING TO THE AIRFRAME OIL COOLER.
